Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes abdominal bloating?

Severely bloated entire abdomen. Have had EGD, and upper GI barium swallow with Follow through within last few months. Colonoscopy was a little over a year ago and completely clear. Peeing and evacuating normally. I am gluten sensitive. Have had only clear liquids today. Instacare last evening ruled out UTI and appendicitis. They guessed diverticulitis but I don t think that s right. No relief form Metronidazole and Ciproflaxin so far (began yesterday early evening).
Tue, 27 Feb 2018
Report Abuse
General & Family Physician 's  Response
Welcome to HealthcareMagic
diverticulitis should be confirmed by intervention and treated accordingly .
as you are glutein sensitive then you should avoid glueitin diet .gluetin free diet items are usually available in market .you should consume only such products .
take cipro and metro and these will give results in 2 or 3 days .
take drug as pentprazole 40 mg once a day plus tab domperidone 10 mg two times .
As thesw are prescription drugs please contact your local doctor he will prescribe these .
add probiotic to medicines also .
If you have any further query then you can come back to hcm i will definitely help you and guide you appropriately .
WITH REGARDS ,DR VARINDER JOSHI
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hya its been a while since i took calmidia tablet,about 4 years ago,but si9nce then i consantly get bloted tummy,i have had lots of medication for...